Medical Specialty >> Gastroenterology

Doctors Lounge - Gastroenterology Answers

Back to Gastroenterology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/15/2017.

Forum Name: Gastroenterology Topics

Question: Endoscopic results


 littlebarty - Fri Oct 19, 2007 11:36 am

I an updating you on my Endoscope results-

the found redness in my esophagus, and did 3 biopseys.I won't know the results for a week. I go back to see my regular doc in 3 weeks.

My question is- I have developed painful swollowing after my test yesterday- it hurts to swollow water even. Can I take tylenol? To help relieve this? Or should I call and tell them this has occured? Or wait and see if it clears up on its own?
 Debbie Miller, RN - Fri Oct 19, 2007 6:18 pm

User avatar This sounds pretty normal so I wouldn't worry and yes, you should be able to take Tylenol or generic acetaminophen for the discomfort. I would not expect it to last more than a couple of days but if it does, you should talk to your doctor.

Take care.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us